It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Need a little more advise on micardis

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-07-2007, 05:02 AM   #1
    lovemy2girls
    Senior Member
    (female)
     
    lovemy2girls's Avatar
     
    Join Date: Oct 2006
    Location: evarts, ky usa
    Posts: 121
    lovemy2girls HB User
    Need a little more advise on micardis

    I go back to dr. today and I am a little worried . he put me on micardis last week. every since I have been taking it I have had stomache pains. today my face feels funny numb like tingley feeling light headed mouth numb stomache ache with sick feeling. I am also a diabetic so it could be level increase. I have to do a fast today for blood levels hdl a1c and that stuff, but I felt like this yesterday too. my blood pressure was 138/89 I think is what they said. he put me on 80 mg of micardis but I only take 40 mg. I thought the 80 was too high for my bp to be just that. is this a reaction to the micardis or does anyone know also I have very very blurred vision right now and feel very faint too. any ino out there please thanks for listening to my babbling I am new to this and very afraid.
    cathy

     
    Sponsors Lightbulb
       
    Old 02-07-2007, 09:11 AM   #2
    arlmon18
    Senior Veteran
    (female)
     
    arlmon18's Avatar
     
    Join Date: Mar 2005
    Posts: 581
    arlmon18 HB User
    Re: Need a little more advise on micardis

    I'm also taking 80 mg. of Micardis Plus. Does your med have a diuretic ? I also take atenolol and norvasc, and I don't feel all that great either. I've been taking these meds for quite a while. I'm going to call my doctor and see if he can reduce some of these meds and see what happens. Good luck at your doctor's appointment.

     
    Old 02-07-2007, 09:38 AM   #3
    Sonia567
    Member
    (female)
     
    Join Date: Aug 2006
    Posts: 56
    Sonia567 HB User
    Re: Need a little more advise on micardis

    Sorry, I didn’t respond to your other post, as my kids were sick and I didn’t check the board yesterday. These are the symptoms I had with Micardis: first time on 40 mg, I didn’t have any symptoms other than losing weight : )since this drug helps with insulin resistance. At 80 mg; however, I had intense pressure/pain behind my eyes and excessive tearing, numbness/tingling in my legs, dizziness/lightheadedness, lethargy and decreased mentual acuity. Once, I even tried to go back on at 40 mg to give it another go, but I did have the eye pressure/pain at 40 mg the 2nd time around. That scared me enough to stop and never try that med again. Some doctors with tell you that there’s no way the med can cause these symptoms, but we know our bodies best. If you only have these symptoms when you take the med, and not when you don’t, then it is the med.

    Last edited by Sonia567; 02-07-2007 at 09:45 AM.

     
    Old 02-07-2007, 07:17 PM   #4
    lovemy2girls
    Senior Member
    (female)
     
    lovemy2girls's Avatar
     
    Join Date: Oct 2006
    Location: evarts, ky usa
    Posts: 121
    lovemy2girls HB User
    Re: Need a little more advise on micardis

    thanks for the info. I missed my pill this morning because of the fasting and now tonight I feel like poop. I have been dizzy have had the chest pains again, but at the dr office my bp was 130/78 and that is not that bad I have not had the stomach pain today though.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Hey, anyone taking Micardis? Looly High & Low Blood Pressure 3 05-09-2008 05:58 AM
    I need some advise please lovemy2girls Heart Disorders 7 10-19-2007 04:14 AM
    Diovan versus Micardis - Which do you like? camjunkie High & Low Blood Pressure 6 03-03-2007 09:19 PM
    Help need info on bp meds quickly MissLawanna High & Low Blood Pressure 4 08-04-2004 04:53 AM
    I need help...Pleeze! jtu91952 High & Low Blood Pressure 5 06-20-2004 04:53 PM
    Insurance won't cover Micardis......but Phantom_309 High & Low Blood Pressure 4 04-02-2004 12:12 PM
    Anyone tried Micardis? weez High & Low Blood Pressure 5 03-29-2004 08:50 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:38 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!